Alert archive / Oklahoma / Wind Advisories in 2013
Wind Advisory 4, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 9, 2013, 4:28 AM CST for Cimarron County, Oklahoma. It took effect at Mar 9, 2013, 11:00 AM CST. It was in force for 17 min.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2013, 4:28 AM CST (10:28 UTC)
- In effect from
- Mar 9, 2013, 11:00 AM CST
- Expired
- Mar 9, 2013, 11:17 AM CST
- In force
- 17 min
- Issued by
- NWS Amarillo, TX
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 183 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532 WWUS74 KAMA 091028 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 428 AM CST SAT MAR 9 2013 OKZ001-091830- /O.NEW.KAMA.WI.Y.0004.130309T1700Z-130310T0300Z/ /O.NEW.KAMA.WI.Y.0005.130310T0900Z-130310T2100Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 428 AM CST SAT MAR 9 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 4 AM TO 4 PM CDT SUNDAY. * EVENT...SUSTAINED SOUTHWEST WINDS SHIFTING TO THE NORTHWEST BY THIS AFTERNOON OF 30 TO 35 MPH ARE EXPECTED WITH GUSTS AROUND 45 MPH ACROSS THE NORTHEASTERN OKLAHOMA PANHANDLE. * TIMING...WINDS WILL INCREASE THROUGHOUT THE LATE MORNING HOURS AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING. * IMPACTS...THE STRONG WINDS WILL COMPLICATE TRAVEL. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES MAY BE MOVED OR TOSSED. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH MAY RESULT IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ002-003-TXZ001>020-091830- /O.NEW.KAMA.WI.Y.0005.130310T0900Z-130310T2100Z/ /O.NEW.KAMA.HW.A.0002.130309T1700Z-130310T0300Z/ TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY- MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY- WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...DALHART... STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS... FOLLETT...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI... CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...CLARENDON... WELLINGTON 428 AM CST SAT MAR 9 2013 ...HIGH WIND WATCH IN EFFECT FROM 11 AM CST THIS MORNING THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WATCH WIND FROM 11 AM CST THIS MORNING TO 9 PM CST THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FOR SUNDAY FROM 4 AM TO 4 PM CDT. * EVENT...A STRONG SURFACE PRESSURE GRADIENT WILL BUILD ACROSS THE PANHANDLES TODAY BEHIND A PACIFIC COLD FRONT. THIS WILL LEAD TO SUSTAINED SOUTHWESTERLY WINDS OF 35 TO 40 MPH WITH GUSTS NEAR 60 MPH ACROSS ALL OF THE TEXAS PANHANDLE AND MOST OF THE OKLAHOMA PANHANDLE. SURFACE WINDS WILL SHIFT TO THE NORTHWEST THIS AFTERNOON AS AN ARCTIC COLD FRONT QUICKLY MOVES ACROSS THE PANHANDLES. THE PRESSURE GRADIENT IS EXPECTED TO WEAKEN TONIGHT AND ALLOW WINDS TO DIMINISH SLIGHTLY. THEN EARLY SUNDAY MORNING THE PRESSURE GRADIENT WILL STRENGTH ONCE AGAIN TO CAUSE SUSTAINED NORTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. BY SUNDAY AFTERNOON WINDS WILL SLOWLY DIMINISH. * TIMING...WINDS WILL INCREASE THROUGHOUT THE LATE MORNING HOURS TODAY AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING. WINDS WILL BEGIN TO INCREASE YET AGAIN EARLY SUNDAY MORNING AND PERSIST INTO SUNDAY AFTERNOON. * IMPACTS...THE STRONG WINDS WILL IMPACT MOTOR VEHICLE TRAVEL. PARTICULARLY HIGH PROFILE VEHICLES. LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS AND TRAMPOLINES MAY BE TOSSED. THE STRONG WINDS WILL ALSO CREATE AREAS OF DENSE BLOWING DUST WHICH MAY RESULT IN VISIBILITIES BEING REDUCED BELOW A MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
585 WWUS74 KAMA 091717 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1117 AM CST SAT MAR 9 2013 OKZ001-100130- /O.CAN.KAMA.WI.Y.0004.000000T0000Z-130310T0300Z/ /O.EXT.KAMA.WI.Y.0005.130309T1717Z-130310T2100Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 1117 AM CST SAT MAR 9 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... * EVENT...SUSTAINED SOUTHWEST TO WEST WINDS OF 35 TO 39 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED TODAY ACROSS THE WESTERN OKLAHOMA PANHANDLE. WINDS WILL THEN BECOME NORTHWEST TO NORTH TONIGHT AND SUNDAY AT 35 TO 39 MPH WITH GUSTS TO AROUND 50 MPH AS A STRONG COLD FRONT MOVES THROUGH THE REGION. * TIMING...THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON...DIMINISH SOMEWHAT THIS EVENING...THEN INCREASE AGAIN LATE TONIGHT AND CONTINUE THROUGH MID AFTERNOON SUNDAY BEFORE RAPIDLY DIMINISHING LATE SUNDAY AFTERNOON. * IMPACTS...TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRAMPOLINES MAY BE MOVED OR TOSSED IF NOT SECURED. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH MAY RESULT IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ002-003-TXZ001>020-100130- /O.CAN.KAMA.HW.A.0002.000000T0000Z-130310T0300Z/ /O.EXT.KAMA.WI.Y.0005.130309T1717Z-130310T2100Z/ TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY- MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY- WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...DALHART... STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS... FOLLETT...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI... CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA... SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...CLARENDON... WELLINGTON 1117 AM CST SAT MAR 9 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...SUSTAINED SOUTHWEST TO WEST WINDS OF 35 TO 39 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED TODAY ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND ALL OF THE TEXAS PANHANDLE. WINDS WILL THEN BECOME NORTHWEST TO NORTH TONIGHT AND SUNDAY AT 35 TO 39 MPH WITH GUSTS TO AROUND 50 MPH AS A STRONG COLD FRONT MOVES THROUGH THE REGION. * TIMING...THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON...DIMINISH SOMEWHAT THIS EVENING...THEN INCREASE AGAIN LATE TONIGHT AND CONTINUE THROUGH MID AFTERNOON SUNDAY BEFORE RAPIDLY DIMINISHING LATE SUNDAY AFTERNOON. * IMPACTS...TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRAMPOLINES MAY BE MOVED OR TOSSED IF NOT SECURED. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH MAY RESULT IN REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDRADE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 9, 4:28 AM CST, 0 minutes earlier.
Area forecast discussion, Mar 9, 4:28 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
428 AM CST SAT MAR 9 2013
.DISCUSSION...
ONGOING CONVECTION ACROSS THE TEXAS AND AND EASTERN OKLAHOMA
PANHANDLES EXPECTED TO CONTINUE INTO THE LATE MORNING HOURS.
CONVECTION HAS REMAINED RELATIVELY MARGINAL OVER THE PAST FEW HOURS
WITH ONLY A FEW SEVERE LEVEL REPORTS FROM THE LATE EVENING HOURS.
THIS IS A RESULT OF LOW LEVEL STABILIZATION AS THE NOCTURNAL
INVERSION HAS BEGUN TO DEVELOP. THE STRONGER INVERSION IT OVER THE
WESTERN TEXAS PANHANDLE AND MUCH OF THE OKLAHOMA PANHANDLE WHILE THE
INVERSION IS THE WEAKEST OVER THE SOUTHEASTERN TEXAS PANHANDLE. THIS
AREA CAN EXPECT CONVECTION TO CONTINUE WELL INTO THE MORNING HOURS
AND WILL BE THE MOST LIKELY LOCATION FOR ANY STRONG STORMS TO OCCUR.
THE PRIMARY THREAT WILL BE HAIL BUT A DAMAGING WIND GUST CANNOT BE
RULED OUT ESPECIALLY AS THE PACIFIC FRONT MOVES ACROSS THE
SOUTHEASTERN PANHANDLES BETWEEN 5 AM AND 9 AM. THE PACIFIC FRONT
WILL SWEEP ALL PRECIPITATION OUT OF THE PANHANDLES BY NOON AT THE
LATEST. BUT AS THE PRECIPITATION ENDS ANOTHER WEATHER CONCERN BEGINS.
A STRONG PRESSURE GRADIENT WILL BUILD ACROSS THE PANHANDLES BEHIND
THE PACIFIC FRONT AND IN ADVANCE OF AN ARCTIC COLD FRONT. THIS WILL
LEAD TO VERY WINDY CONDITIONS ACROSS THE PANHANDLES. SUSTAINED WINDS
OF 30 TO 40 MPH CAN BE EXPECTED WITH GUSTS POSSIBLY REACHING 60 MPH.
A HIGH WIND WATCH WILL BE RAISED ACROSS MOST OF THE PANHANDLES AND A
WIND ADVISORY FOR CIMARRON COUNTY STARTING AT 11 AM AND CONTINUING
UNTIL 9 PM. WINDS LOOK TO DIMINISH BELOW ADVISORY LEVELS...BUT
REMAIN BREEZY...FOR A BRIEF PERIOD OVERNIGHT AND THEN RAMP BACK INTO
ADVISORY RANGE FROM 3 AM TO 3 PM SUNDAY ACROSS ALL OF THE
PANHANDLES.
ANOTHER WEATHER CONCERN WILL BE THE POTENTIAL FOR LIGHT WRAP AROUND
SNOW SHOWERS SATURDAY EVENING AND SUNDAY MORNING. ACCUMULATIONS ARE
EXPECTED TO BE LESS THAN AN INCH...BUT BREEZY WINDS OVERNIGHT WILL
LEAD TO BLOWING SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES TO
LESS THAN A MILE AT TIMES. SNOW WILL QUICKLY END SUNDAY MORNING AS
THE SURFACE LOW PROGRESSES FURTHER TO THE NORTHEAST.
MONDAY THROUGH NEXT SATURDAY REMAINS WARM AND DRY. HIGH TEMPERATURES
WILL STEADY WARM FROM THE LOW 60S ON MONDAY TO MID 70D TO NEAR 80 BY
NEXT SATURDAY.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL DROP BETWEEN 15 AND 20 PERCENT ACROSS
THE SOUTHERN HALF OF THE TEXAS PANHANDLE AS SOUTHWESTERLY 20 FOOT
WINDS INCREASE INTO THE 25 TO 35 MPH RANGE. THE INFLUENCE OF
OVERNIGHT RAINFALL AND THE MOIST NATURE OF THE FUELS IS EXPECTED TO
MITIGATE MAJOR FIRE CONCERNS. HOWEVER...A FIRE DANGER STATEMENT WILL
BE ISSUED DUE TO THE STRENGTH OF THE WINDS AND THE LOWER RELATIVE
HUMIDITY VALUES. A COLD FRONT WILL SHIFT WINDS TO THE NORTH LATE
SATURDAY AFTERNOON AND EVENING WITH SPEEDS REMAINING BETWEEN 20 AND
30 MPH BEHIND THE FRONT. RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE
20 PERCENT ON SUNDAY SO NO ELEVATED OR CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
HIGH WIND WATCH FROM 11 AM CST THIS MORNING THROUGH THIS EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
HIGH WIND WATCH FROM 11 AM CST THIS MORNING THROUGH THIS EVENING
FOR THE FOLLOWING ZONES: BEAVER...TEXAS.
WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: CIMARRON.
&&
11/14Hazardous weather outlook, Mar 9, 4:28 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 428 AM CST SAT MAR 9 2013 OKZ001>003-TXZ001>020-092230- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 428 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL LINGER ACROSS THE EASTERN PANHANDLES THIS MORNING. A FEW STORMS COULD BE STRONG WITH SMALL HAIL BEING THE PRIMARY HAZARD. A HIGH WIND WATCH IS IN EFFECT FROM 11 AM TO 9 PM FOR THE TEXAS PANHANDLE AND MOST OF THE OKLAHOMA PANHANDLE DUE TO SUSTAINED WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS. A WIND ADVISORY IS ALSO IN EFFECT FOR THE NORTHWESTERN OKLAHOMA PANHANDLE FROM 11 AM TO 9 PM DUE TO SUSTAINED WINDS OF 30 TO 35 MPH WITH HIGHER GUSTS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHERN HALF OF THE TEXAS PANHANDLE THIS AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. LIGHT SNOW AND BLOWING SNOW ARE EXPECTED LATE THIS EVENING AND TONIGHT ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE...BUT ANY SNOWFALL ACCUMULATIONS SHOULD REMAIN BELOW ONE INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES FROM 4 AM TO 4 PM SUNDAY DUE TO NORTHERLY WINDS BETWEEN 30 AND 35 MPH WITH HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS ON TODAY.
In the hours before
Special weather statement, Mar 9, 1:43 AM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
143 AM CST SAT MAR 9 2013
OKZ003-TXZ005-010-090845-
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-
143 AM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR LIPSCOMB...NORTHEASTERN HEMPHILL
AND SOUTHEASTERN BEAVER COUNTIES UNTIL 245 AM CST...
AT 140 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CANADIAN...MOVING NORTHEAST
AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LIPSCOMB... CANADIAN... SLAPOUT...
LAKE MARVIN... HIGGINS... GLAZIER...
FOLLETT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3572 10020 3604 10053 3685 10004 3682 10000
3584 9999
TIME...MOT...LOC 0743Z 225DEG 45KT 3598 10031Special weather statement, Mar 9, 1:47 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
147 AM CST SAT MAR 9 2013
TXZ008>010-013>015-017>019-090845-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-HEMPHILL TX-HUTCHINSON
TX-RANDALL TX-ROBERTS TX-WHEELER TX-
147 AM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...EASTERN CARSON...
NORTHWESTERN WHEELER...SOUTHERN ROBERTS...SOUTHEASTERN RANDALL...
EXTREME SOUTHEASTERN HUTCHINSON...SOUTHERN HEMPHILL...GRAY AND
NORTHWESTERN DONLEY COUNTIES UNTIL 245 AM CST...
AT 144 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WAYSIDE...OR 24 MILES
SOUTHEAST OF CANYON...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... PAMPA... MIAMI...
CLAUDE... WHITE DEER... WAYSIDE...
PALO DURO CANYON... NEW MOBEETIE... MCLEAN...
LORA... LEFORS... LAKE MCCLELLAN...
KINGSMILL... KELLERVILLE... HOWARDWICK...
GROOM... GREENBELT LAKE... GOODNIGHT...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 97.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 91 AND 144.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3477 10193 3593 10081 3568 9999 3474 10120
3474 10188
TIME...MOT...LOC 0748Z 222DEG 55KT 3478 10158Special weather statement, Mar 9, 2:28 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 228 AM CST SAT MAR 9 2013 TXZ013>015-018-019-090900- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-WHEELER TX- 228 AM CST SAT MAR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...EXTREME SOUTHEASTERN CARSON...SOUTHWESTERN WHEELER...GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 300 AM CST... AT 226 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF GOODNIGHT...OR 15 MILES NORTHWEST OF CLARENDON...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MCLEAN... LEFORS... LAKE MCCLELLAN... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3553 10075 3526 10045 3496 10109 3510 10123 TIME...MOT...LOC 0828Z 232DEG 46KT 3509 10107
Special weather statement, Mar 9, 2:49 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 249 AM CST SAT MAR 9 2013 TXZ009-010-013>015-018-019-090945- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX- 249 AM CST SAT MAR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG... SOUTHEASTERN CARSON...NORTHWESTERN WHEELER...SOUTHEASTERN ROBERTS... HEMPHILL...GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 345 AM CST... AT 243 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED TWO STRONG THUNDERSTORMS NEAR LAKE MCCLELLAN...OR 20 MILES NORTH OF CLARENDON...AND THE OTHER STRONG THUNDERSTORM LOCATED JUST EAST OF GOODNIGHT. BOTH STRONG THUNDERSTORMS WILL MOVE NORTHEAST AT 55 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MIAMI... CANADIAN... NEW MOBEETIE... LORA... LEFORS... LAKE MCCLELLAN... LAKE MARVIN... KELLERVILLE... HOWARDWICK... GREENBELT LAKE... GOODNIGHT... BRISCOE... ALANREED... MOBEETIE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 142. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3482 10105 3496 10135 3604 10038 3580 9999 TIME...MOT...LOC 0847Z 223DEG 47KT 3526 10086
Special weather statement, Mar 9, 3:28 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
328 AM CST SAT MAR 9 2013
TXZ009-010-013>015-018>020-091030-
ARMSTRONG TX-CARSON TX-COLLINGSWORTH TX-DONLEY TX-GRAY TX-HEMPHILL
TX-ROBERTS TX-WHEELER TX-
328 AM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN ARMSTRONG...
SOUTHEASTERN CARSON...NORTHWESTERN COLLINGSWORTH...WHEELER...
SOUTHEASTERN ROBERTS...SOUTHEASTERN HEMPHILL...GRAY AND NORTHERN
DONLEY COUNTIES UNTIL 430 AM CST...
AT 325 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF KELLERVILLE...OR 22 MILES
NORTHWEST OF SHAMROCK...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHEELER... NEW MOBEETIE... MCLEAN...
LEFORS... LAKE MCCLELLAN... LAKE MARVIN...
KELLERVILLE... HOWARDWICK... BRISCOE...
ALLISON... ALANREED... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 155.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3493 10080 3525 10121 3602 10013 3594 10001
3585 9999 3549 10000
TIME...MOT...LOC 0928Z 228DEG 50KT 3539 10055Special weather statement, Mar 9, 3:57 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
357 AM CST SAT MAR 9 2013
TXZ008-012>014-017-018-091100-
ARMSTRONG TX-CARSON TX-GRAY TX-HUTCHINSON TX-POTTER TX-RANDALL TX-
357 AM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG...
CARSON...EASTERN RANDALL...SOUTHEASTERN POTTER...EXTREME SOUTHERN
HUTCHINSON AND WESTERN GRAY COUNTIES UNTIL 500 AM CST...
AT 356 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT
50 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PANHANDLE... CLAUDE... CANYON...
WHITE DEER... WASHBURN... SKELLYTOWN...
PALO DURO CANYON... LAKE TANGLEWOOD... TIMBERCREEK CANYON...
PANTEX...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 94 AND 112.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 108.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3497 10203 3566 10123 3536 10094 3474 10194
3474 10196
TIME...MOT...LOC 0957Z 226DEG 43KT 3497 10187The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:43 PM CST | Special Weather Statement | AMA | Cimarron | 47 min |
| Mar 8, 9:03 PM CST | Special Weather Statement | AMA | Texas | 27 min |
| Mar 9, 4:28 AM CST | High Wind Watch | AMA | Beaver, Texas | 7 hr |
| Mar 9, 4:28 AM CST | Wind Advisory | AMA | Beaver, Cimarron, Texas | 35 hr |
| Mar 9, 3:42 PM CST | Winter Weather Advisory | AMA | Beaver, Cimarron, Texas | 13 hr |
Nearby
Wind Advisories in Oklahoma, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.